YouTube: https://youtube.com/watch?v=IRzLybl8wjM
Previous: Belated Book-tacular Questions
Next: Ranting and Giving Stuff Away

Categories

Statistics

View count:160,885
Likes:2,826
Dislikes:32
Comments:584
Duration:04:01
Uploaded:2008-04-24
Last sync:2019-06-13 06:30
In which Hank talks a lot about pills...and being sick...it sounds depressing but he has a light heart...even in dark times.


HERE ARE A LOT OF LINKS TO NERDFIGHTASTIC THINGS:

Shirts and Stuff: http://dftba.com/artist/30/Vlogbrothers
Hank's Music: http://dftba.com/artist/15/Hank-Green
John's Books: http://amzn.to/j3LYqo

======================

Hank's Twitter: http://www.twitter.com/hankgreen
Hank's Facebook: http://www.facebook.com/hankimon
Hank's tumblr: http://edwardspoonhands.tumblr.com

John's Twitter: http://www.twitter.com/realjohngreen
John's Facebook: http://www.facebook.com/johngreenfans
John's tumblr: http://fishingboatproceeds.tumblr.com

======================

Other Channels
Crash Course: http://www.youtube.com/crashcourse
SciShow: http://www.youtube.com/scishow
Gaming: http://www.youtube.com/hankgames
VidCon: http://www.youtube.com/vidcon
Hank's Channel: http://www.youtube.com/hankschannel
Truth or Fail: http://www.youtube.com/truthorfail

======================

Nerdfighteria
http://effyeahnerdfighters.com/
http://effyeahnerdfighters.com/nftumblrs
http://reddit.com/r/nerdfighters
http://nerdfighteria.info/

A Bunny
((
( - -)
((') (')
Last week I said Barack Obama gave me a disease
But it was actually an allergy to Sulphasalazine
My blood pressure dropped to 80/40
And I had to be rehydrated intravenously
It freakin' sucked.

[Intro]

And I've got a rash on my hand so it really hurts to play guitar! So, yeah! I've had a bad week! You wanna hear about it? Good! If you don't wanna hear about it, you should stop watching this video now.

So if you remember, last week I was sick. My doctor told me that it was some kind of virus that invaded me. And I believed my doctor, even though I was somewhat suspicious that this new medication that I started taking might have caused an allergic reaction. So I went off--oh. ow. And it hurt me again! I just hit myself in the face with it. Bastard pills!

So the reason I switched to this medication is because the alternative which is this medication, is not cheap. One of these guys right here costs $1.50. So when I drop one of these things on the bathroom floor, I eat it! The big problem, though, is that I am to take 9 a day. These pills are much cheaper. They're like $.15 a piece. And I only have to take 6 a day. So basically what happens is if you have health insurance, you get these pills. Which have no side effects. If you do not have health insurance, you get these pills, which sometimes kill you. Luckily, they did not kill me.

However, because the urgent care doctor said that it was probably just a virus and not an allergic reaction, I went back on these after I got back from Texas. The next morning, I had a painful rash--which I still have, and then that same afternoon, I had a really high fever, a horrible headache, and my blood pressure dropped so much that I couldn't stand up.

I wasn't feeling any better the next day, so I went into the ER, which was all I could do. Because I had really low blood pressure, and I was really dehydrated, the first year med school student who was being trained on how to put in IV's had a really hard time. But I didn't want to make her feel bad, so I was just like "Oh, no, it doesn't hurt. I'm really good with pain". So they got the IV in, they put two liters of saline in me, I felt significantly better, and then they put some steroids hydrocortisone, straight into the IV, which helped bring down the rash, and decreased the swelling in my lungs, because also I was having a hard time breathing. And then they gave me some more steroids, by pill, and then they gave me a prescription for more steroids. And I'm not much for taking steroids, this is the body God gave me, and I'm proud of it. So I didn't really know what the effects would be. Turns out the effects are:
1. I'M VERY HUNGRY!
2. I am very emotional.

Because I was feeling sick last night, I went to hulu.com, which is like cable TV on the computer, and I was like, I watched an episode of Bones, and I was like, "ubzah people are dying!". And then I watched an episode of House, [unintelligible garble] and then I watched a commercial for Cisco, (now whimpering) the human network.

Yeah, so I've been dealing with that. Additionally, they gave me Lortab, which is coincidentally the stuff Dr. House is addicted to, so I've been being careful with that. They gave me this because my entire body, uh, excluding two parts, instead of six, last time it was my body except for six parts, this time it's my body except for two parts. You're seeing one of them right now, and the other is less mentionable. Um, yeah they gave me this, OW! for example...god...because sometimes my skin hurts really badly. I'm doing much better now, thanks to the kind doctors at the Emergency Room, but I really wish that I hadn't had to do that, just because I can't get health insurance!

Anyways, now I'm back on the expensive stuff! Woo! Due to my infraction, I've been reading through punishment ideas, you guys are bastards. How about some ideas that don't involve, uh, death, or torture? Because we're being so strict about the four minute rule, something I didn't really know we were, I made two versions of this video. One, is at youtube.com/neverftba, this video is a response to it. You can see the full, like, five minute version! Otherwise, I hope you enjoy this one.

John, I will see you MAYBE before the week is out!